# SDR CALA2014071191423

- Difficulty date: July 6, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 39,997 hours, 17,379 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA STRINGER FRAME 61 - 64 STRINGER 40 RT HAS CORROSION. OUT OF LIMITS REPAIR EXTENDS PASSED 2 BAYS IAW SRM 53 -41-13 & 53-00-13 FIG 202 SHEET 2.  REMOVED DAMAGED STRINGER 40 FRAME 61 - 64 APPROX 51.25 INCHES SRM53-00-13 FIG 202.  INSTALLED SPLICE & REPAIR ANGLE FRAME 61 - 64 SRM 53-00-13 FIG 202.  SRI RE-INSPECTION AT FIRST INSPECTION AFTER REPAIR EMBODIMENT 60000FC & 75000FH IAW SRI53-00-15 TBL 105 PG 205.
